# SDR SWAA2021101221640

- Difficulty date: September 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT BS 500+12, RBL 24, WL 154.   EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS.  REMOVED FCB SHIELD SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0 & DWG 143A8126.  INSTALLED THE NEW IAW SRM 51-40-02-0G-0, & DWG 143A0080.
